# SDR CA090528003

- Difficulty date: May 13, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,322 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 6894171
- Condition: Leaking
- Location: Tail Rotor
- Part time: 900 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) GEARBOX LEAKING EXCESSIVELY.
